Vaccines: can side effects appear years after injection?


THE CHEKING PROCESS – This is the main fear of skeptics of the Covid-19 vaccination. Is it justified? “Le Figaro” looks back on the long history of vaccines.

THE QUESTION. This is undoubtedly one of the points that crystallizes the most concerns in terms of anti-Covid vaccination, and even vaccination in general: the fear of seeing adverse effects develop months, or even years after the injection. The mRNA vaccines are all the more the subject of concern as they are perceived by the public as a whole new technology on which we have no hindsight.

On social networks, some doctors want to be reassuring. “There is no example of a vaccine that caused long-term side effects that did not manifest within 2 months after vaccination“, For example declared on Twitter Professor Mathieu Molimard, head of the medical pharmacology department at the Bordeaux University Hospital.

Across the Atlantic, the director of the Center for Immunization Education at the Philadelphia Hospital (USA), Paul Offit, also said that “in the history of vaccination, adverse effects

This article is for subscribers only. You have 90% left to discover.

Pushing back the limits of science is also freedom.

Continue reading your article for € 1 the first month

Already subscribed? Log in

.

Leave a Reply

Your email address will not be published. Required fields are marked *